# SDR YYFA201309220002

- Difficulty date: September 22, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 39,149 hours, 37,293 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ART FIRED ON TAKEOFF, TAILWIND ENCOUNTERED. RESET SYS OPS CHECK NORMAL IAW 78-31-00.
